U.S. doctors online nowAsk doctors free
Canada
A 16-year-old female asked:

been taking apo-sulfatrim for four days, developed a rash on neck and weird red spots on roof of mouth, tingling all over body. what should i do?

2 doctor answers6 doctors weighed in
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
Reaction to med: Stop taking the medication and call your doctor immediately or head to the emergency room, this reaction may progress to steven johnson syndrome if your skin start peeling. Don't dismiss your symptoms please.
Dr. Denny Cho
A Verified Doctor answered
A US doctor answered Learn more
Discontinue: Stop taking the medicine. It sounds like you may have an allergy to the medicine. If you continue taking the medicine, there is a chance that you can go into anaphylactic shock. If it is bad enough, death will soon follow. I'd call your doc and let him/her know. You may have allergy to sulfa drugs.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 14, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.